# SDR CALA2018012100281

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,531 hours, 18,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114N40495
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT INBD END BELOW ANTI-ICE DUCT END RIB CRACKED.  REMOVED AND REPLACED THE RIB IAW SRM 51-40-02 .
